# SDR 2001FA0000646

- Difficulty date: October 25, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N5670B
- Make and model: Cessna 182
- Aircraft serial: 33670
- Engine: Cont O470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 652956
- Condition: Worn
- Location: Engine
- Part time: 153 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION.  VALVE STEM WORN TO 0.005.
